# SDR DL72E001261

- Difficulty date: July 4, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- Aircraft time: 69,386 hours, 41,638 cycles
- Engine: Pwa JT8D15
- Engine time: 65,776 hours, 48,447 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Nr 2 Engine
- Part time: 65,776 hours, 48,447 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

TEN MINS PRIOR ARRIVAL LEX, HAD NR 2 ENG FIRE WARN.  NR 2 ENG F/W A LOOP ON MCO.  SHUTDOWN ENG PER POM.  FIRED BOTH BOTTLES.  LIGHT DID NOT GO OUT.  LIGHT WENT OUT 2 MINS PRIOR LANDING.  DECLARED EMERGENCY, NO FIRE CONFIRMED BY GROUND EQUIP.  REPLACED FWD AND BOTTOM FIRE LOOPS AND BOTTLES.
